- -

∆-normal spaces and decompositions of normality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


∆-normal spaces and decompositions of normality

Show full item record

Das, A. (2017). ∆-normal spaces and decompositions of normality. Applied General Topology. 10(2):197-206. doi:10.4995/agt.2009.1733.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86701

Files in this item

Item Metadata

Title: ∆-normal spaces and decompositions of normality
Issued date:
[EN] Generalizations of normality, called (weakly) (functionally) ∆-normal spaces are introduced and their interrelation with some existing notions of normality is studied. ∆-regular spaces are introduced which is a ...[+]
Subjects: δ-open sets , δ-closed sets (Weakly) (functionally)θ-normalspace , (weakly) (functionally) ∆-normal spaces , θ-regular spaces , Seminormal spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1733
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1733
Type: Artículo

This item appears in the following Collection(s)

Show full item record